American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Zhendong Gu and Yanping Chen. Chebyshev spectral-collocation method for Volterra integral equations. Contemporary Mathematics 586 (2013) 163-170.
Book volume table of contents
View Article: PDF

[2] Gisèle Ruiz Goldstein, Jerome A. Goldstein and Gustavo Perla Menzala. On the overdamping phenomenon: A general result and applications. Quart. Appl. Math. 71 (2013) 183-199.
Abstract, references, and article information
View Article: PDF

[3] Jack Schaeffer. Slow decay for a linearized model of the solar wind. Quart. Appl. Math. 70 (2012) 181-198.
Abstract, references, and article information
View Article: PDF

[4] Robert Glassey, Jack Schaeffer and Stephen Pankavich. Time decay for solutions to one-dimensional two component plasma equations. Quart. Appl. Math. 68 (2010) 135-141. MR 2598885.
Abstract, references, and article information
View Article: PDF

[5] Jan Sprenger. On a contact problem in thermoelasticity with second sound. Quart. Appl. Math. 67 (2009) 601-615. MR 2588226.
Abstract, references, and article information
View Article: PDF

[6] M. Sh. Birman and T. A. Suslina. Homogenization with corrector for periodic differential operators. Approximation of solutions in the Sobolev class $H^1({\mathbb{R}}^d)$. St. Petersburg Math. J. 18 (2007) 857-955. MR 2307356.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Maurizio Grasselli, Hana Petzeltová and Giulio Schimperna. A nonlocal phase-field system with inertial term. Quart. Appl. Math. 65 (2007) 451-469. MR 2354882.
Abstract, references, and article information
View Article: PDF

[8] Ling Hsiao and Hongjun Yu. On the Cauchy problem of the Boltzmann and Landau equations with soft potentials. Quart. Appl. Math. 65 (2007) 281-315. MR 2330559.
Abstract, references, and article information
View Article: PDF

[9] Hao Wu and Songmu Zheng. Convergence to equilibrium for the damped semilinear wave equation with critical exponent and dissipative boundary condition. Quart. Appl. Math. 64 (2006) 167-188. MR 2211383.
Abstract, references, and article information
View Article: PDF

[10] Hongjun Yu. The exponential decay of global solutions to the generalized Landau equation near Maxwellians. Quart. Appl. Math. 64 (2006) 29-39. MR 2211376.
Abstract, references, and article information
View Article: PDF

[11] M. Sh. Birman and T. A. Suslina. Second order periodic differential operators. Threshold properties and homogenization. St. Petersburg Math. J. 15 (2004) 639-714. MR 2068790.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. Rod Gover and Kengo Hirachi. Conformally invariant powers of the Laplacian --- A complete nonexistence theorem. J. Amer. Math. Soc. 17 (2004) 389-405. MR 2051616.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Xiaobing Feng and Andreas Prohl. Analysis of a fully discrete finite element method for the phase field model and approximation of its sharp interface limits. Math. Comp. 73 (2004) 541-567. MR 2028419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Amel Atallah. Problème de Dirichlet pour une équation de Monge-Ampère réelle elliptique dégénérée en dimension $n$. Trans. Amer. Math. Soc. 352 (2000) 2701-2721. MR 1707190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] L. C. Evans and W. Gangbo. Differential equations methods for the Monge-Kantorovich mass transfer problem. Memoirs of the AMS 137 (1999) MR 1464149.
Book volume table of contents

[16] A. Atallah and C. Zuily. Monge-Ampère equations relative to a Riemannian metric. Trans. Amer. Math. Soc. 349 (1997) 3989-4006. MR 1433109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Charles M. Elliott and Stig Larsson. A finite element model for the time-dependent Joule heating problem . Math. Comp. 64 (1995) 1433-1453. MR 1308451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J.-L. Joly, G. Métivier and J. Rauch. Focusing at a point and absorption of nonlinear oscillations . Trans. Amer. Math. Soc. 347 (1995) 3921-3969. MR 1297533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] B. Buffoni, L. Jeanjean and C. A. Stuart. Existence of a nontrivial solution to a strongly indefinite semilinear equation . Proc. Amer. Math. Soc. 119 (1993) 179-186. MR 1145940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Oscar Bruno, Avner Friedman and Fernando Reitich. Asymptotic behavior for a coalescence problem . Trans. Amer. Math. Soc. 338 (1993) 133-158. MR 1145729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Max D. Gunzburger, Amnon J. Meir and Janet S. Peterson. On the existence, uniqueness, and finite element approximation of solutions of the equations of stationary, incompressible magnetohydrodynamics . Math. Comp. 56 (1991) 523-563. MR 1066834.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jun Min Lin. On the harmonic maps from ${\bf R}\sp 2$ into $H\sp 2$ . Proc. Amer. Math. Soc. 108 (1990) 521-527. MR 975649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] C. Bardos, C. Sulem and P.-L. Sulem. Longtime dynamics of a conductive fluid in the presence of a strong magnetic field . Trans. Amer. Math. Soc. 305 (1988) 175-191. MR 920153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] James M. Greenberg and Wolfgang Alt. Stability results for a diffusion equation with functional drift approximating a chemotaxis model . Trans. Amer. Math. Soc. 300 (1987) 235-258. MR 871674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] C. J. Amick and R. E. L. Turner. A global theory of internal solitary waves in two-fluid systems . Trans. Amer. Math. Soc. 298 (1986) 431-484. MR 860375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information
View Article: PDF

[27] Paul C. Fife. Asymptotic states for equations of reaction and diffusion. Bull. Amer. Math. Soc. 84 (1978) 693-726. MR 0481405.
Abstract, references, and article information
View Article: PDF

[28] V. Delgado. Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac and other nonlinear Dirac equations in one space dimension . Proc. Amer. Math. Soc. 69 (1978) 289-296. MR 0463658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] John Lagnese. Erratum to: ``The final value problem for Sobolev equations'' (Proc. Amer. Math. Soc. {\bf 56} (1976), 247--252) . Proc. Amer. Math. Soc. 63 (1977) 375. MR 0435632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] R. T. Glassey. On one-dimensional coupled Dirac equations . Trans. Amer. Math. Soc. 231 (1977) 531-539. MR 0487087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2